Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

203 Publikationen

1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
Beyn, Wolf-Jürgen. 1982. “Discrete Green's functions and strong stability properties of the finite difference method”. Applicable analysis 14 (2): 73-98.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784275 OA
Beyn, Wolf-Jürgen. 1979. “The exact order of convergence for finite difference approximations to ordinary boundary value problems”. Mathematics of computation 33 (148): 1213-1228.
PUB | PDF
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784280 OA
Beyn, Wolf-Jürgen. 1978. “On the convergence of the finite difference method for nonlinear ordinary boundary value problems”. In Constructive methods for nonlinear boundary value problems and nonlinear oscillations: conference at the Oberwolfach Mathematical Research Institute, Black Forest, November 19 - 25, 1978, ed. Julius Albrecht, L. Collatz, and K. Kirchgässner, 48:9-19. International series of numerical mathematics. Basel [u.a.]: Birkhäuser.
PUB | PDF
 

Filter und Suchbegriffe

keyword="C-stability"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung